# SDR CA030611002

- Difficulty date: June 9, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Boeing 737281
- Aircraft time: 44,688 hours
- Engine: Pwa JT8D17
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 654476114
- Condition: Broken
- Location: Aileron
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LANDING THROUGH APPROXIMATELY 60 KNOTS, AIRCRAFT EXPERIENCED A COMPLETE LOSS OF 'A' SYSTEM HYDRAULICS. (NOTE: 'A' PUMPS ON WITH LOW PRESSURE LIGHTS ILLUMINATED - MAX 1.5 MINUTES) MAINTENANCE INSPECTION REVEALED POSITION NR 1 LOWER AILERON PCU FILTER HOUSING COMPLETELY CRACK AROUND CIRCUMFERENCE OF HOUSING (DETACHED FROM UNIT). MAINTENANCE REPLACED PCU PER MM 27-11-71, LEAK CHECK AND ADJUSTMENT TEST OF AILERON ACTUATOR COMPLETE. NO LEAKS TO REPORT.AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT.
